# SDR QXEA2025052100220

- Difficulty date: May 15, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 20,378 hours, 13,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER SEAT TRACK FROM FR.43 - FR.60 HAS 7 EACH SCRATCHES,GOUGES AND BARE METAL (MARKED). REMOVED AND REPLACED RH CENTER SEAT TRACK FROM FR 43 TO FR 60 IAW SRM 51-40-08.
